Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

What are these changes of pain in lower abdomen and smelly periods after having sex ?

I m 19 years old and I have an extremely regular period usually. When I first became sexually active it changed a bit but bounced back into a routine after two months of irregularity. Now, I started my period on the same day as I usually do but my pms symptoms were completely different than any other period. Normally I ll just be a little more irritable but this time I was extremely tired, I had really bad back pain at night, and I had pain in my lower abdomen . Once I started my period my back has still been hurting which it never normally does and my period itself smells different. What does this mean?
Asked On : Thu, 17 Feb 2011
Answers:  2 Views:  82
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Homeopath 's  Response
hello .. dont get worried.. ur condition can easily be cured with the help of homeoapthic medicine
after being sexually active the body undergoes hormonal changes..
consult a homeopath..
god bless..
Answered: Wed, 23 Feb 2011
I find this answer helpful
General & Family Physician Dr. Syed's  Response
Welcome to HealthcareMagic
These symptoms due to premenstrual tension. It may present with severe headache, dizziness, weakness, fullness of breasts and sometimes depression. This usually subsides as the period over. There may seen in some pain abdomen during the menses called dysmenorrhea. The foul smellng vaginal discharge may possibly due to infection. For this have gynaecologist checkup.
Have a Healthful Day..
Answered: Thu, 17 Feb 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor